# SDR CALA2017120804356

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 75,624 hours, 18,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE LIGHT NOT ILLUMINATED WITH DOOR ARMED UNABLE TO DUPLICATE. NORMAL CONDITION VERIFIED.
